# SDR DL757090165

- Difficulty date: January 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CORRODED ON WEB AND LOWER FLANGE AT LBL 16.10 FROM BS 640- BS 660 IN FWD CARGO PIT.
